American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 99 found      Go to page: 1 2 3 4

[31] Rodrigo P. Gomez. A finiteness theorem for harmonic maps into Hilbert Grassmannians. Trans. Amer. Math. Soc. 353 (2001) 1741-1753. MR 1637074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] C. Greco. A bifurcation result for harmonic maps from an annulus to $S^2$ with not symmetric boundary data. Proc. Amer. Math. Soc. 129 (2001) 1199-1206. MR 1709752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Tom Y. H. Wan. A note on non-univalent harmonic maps between surfaces. Proc. Amer. Math. Soc. 129 (2001) 567-572. MR 1800239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Motoko Kotani and Toshikazu Sunada. Standard realizations of crystal lattices via harmonic maps. Trans. Amer. Math. Soc. 353 (2001) 1-20. MR 1783793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] I. Anic, V. Markovic and M. Mateljevic. Uniformly bounded maximal $\varphi$-disks, Bers space and harmonic maps. Proc. Amer. Math. Soc. 128 (2000) 2947-2956. MR 1664317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. T. Mustafa. Restrictions on harmonic morphisms. Conform. Geom. Dyn. 3 (1999) 102-115. MR 1716571.
Abstract, references, and article information   
View Article: PDF

[37] Harold Donnelly. Harmonic maps with noncontact boundary values. Proc. Amer. Math. Soc. 127 (1999) 1231-1241. MR 1473662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Kensho Takegoshi. A maximum principle for $P$-harmonic maps with $L^q$ finite energy. Proc. Amer. Math. Soc. 126 (1998) 3749-3753. MR 1469437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jürgen Jost and Chao-Jiang Xu. Subelliptic harmonic maps. Trans. Amer. Math. Soc. 350 (1998) 4633-4649. MR 1433120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Luen-fai Tam. A note on harmonic forms on complete manifolds. Proc. Amer. Math. Soc. 126 (1998) 3097-3108. MR 1459152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Motoko Kotani. Harmonic 2-spheres with $r$ pairs of extra eigenfunctions. Proc. Amer. Math. Soc. 125 (1997) 2083-2092. MR 1372035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Raul Quiroga-Barranco. The stretch of a foliation and geometric superrigidity. Trans. Amer. Math. Soc. 349 (1997) 2391-2426. MR 1373646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan. Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces. Trans. Amer. Math. Soc. 349 (1997) 1551-1560. MR 1407481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Seiichi Udagawa. Harmonic tori in quaternionic projective 3-spaces. Proc. Amer. Math. Soc. 125 (1997) 275-285. MR 1353402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert M. Hardt. Singularities of harmonic maps. Bull. Amer. Math. Soc. 34 (1997) 15-34. MR 1397098.
Abstract, references, and article information   
View Article: PDF

[46] Jingyi Chen. A boundary value problem for Hermitian harmonic maps and applications. Proc. Amer. Math. Soc. 124 (1996) 2853-2862. MR 1301014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Chiung-Jue Sung, Luen-fai Tam and Jiaping Wang. Bounded harmonic maps on a class of manifolds. Proc. Amer. Math. Soc. 124 (1996) 2241-2248. MR 1307567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Shiu-Yuen Cheng, Luen-Fai Tam and Tom Y.-H. Wan. Harmonic maps with finite total energy. Proc. Amer. Math. Soc. 124 (1996) 275-284. MR 1307503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Christopher Kumar Anand. Unitons and their moduli . Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 7-16. MR 1405964.
Abstract, references, and article information   
View Article: PDF

[51] James Eells and Paul Yiu. Polynomial harmonic morphisms between Euclidean spheres . Proc. Amer. Math. Soc. 123 (1995) 2921-2925. MR 1273489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Peter Li, Luen-Fai Tam and Jiaping Wang. Harmonic diffeomorphisms between Hadamard manifolds . Trans. Amer. Math. Soc. 347 (1995) 3645-3658. MR 1308017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jürgen Jost, Xianqing Li-Jost and Xiao Wei Peng. Bifurcation of minimal surfaces in Riemannian manifolds . Trans. Amer. Math. Soc. 347 (1995) 51-62. MR 1270663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Harold Donnelly. Dirichlet problem at infinity for harmonic maps: rank one symmetric spaces . Trans. Amer. Math. Soc. 344 (1994) 713-735. MR 1250817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Kazuo Akutagawa. Harmonic diffeomorphisms of the hyperbolic plane . Trans. Amer. Math. Soc. 342 (1994) 325-342. MR 1147398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Motoko Kotani. Connectedness of the space of minimal $2$-spheres in $S\sp {2m}(1)$ . Proc. Amer. Math. Soc. 120 (1994) 803-810. MR 1169040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Antonios D. Melas. An example of a harmonic map between Euclidean balls . Proc. Amer. Math. Soc. 117 (1993) 857-859. MR 1112497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Brian White. Nonunique tangent maps at isolated singularities of harmonic maps . Bull. Amer. Math. Soc. 26 (1992) 125-129. MR 1108901.
Abstract, references, and article information   
View Article: PDF

[59] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] François Labourie. Existence d'applications harmoniques tordues \`a valeurs dans les vari\'et\'es \`a courbure n\'egative . Proc. Amer. Math. Soc. 111 (1991) 877-882. MR 1049845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 99 found      Go to page: 1 2 3 4